# SDR DALA2025071405276

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 DENTS ON ACCESS DOOR 314AR EXTERNAL SKIN LOC. AT 6 INCH OF FWD EDGE AT LOWER FUSELAGE. COMPLIED WITH ER/A 626939-14.
